# SDR ASOA2014122911988

- Difficulty date: December 7, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 BL 0, RT SIDE VERT POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250" LONG BY 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED POST AT FS 409-128, BL 0 IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED 15-E RIVETS AT TOP OF VERTICAL POST AT FS 409+128 BL 0 IAW SRM 51-42-06 AND PAINTED IAW SRM 51-25-00.  LOCATED AND DRILLED NEW SERVICEABLE ANGLES (2) AND STIFFNERS (2) IAW SRM 51-40-11.  INSTALLED SOLID RIVETS AND VISU-LOK FASTENERS IN BL 0 VERT POST AT FS 409+128 IAW SRM 51-42-22 AND 51-42-06.  INSTALLED REMAINING FASTENERS IN BL 0 VERT POST AT FS 409+128 IAW SRM 51-42-06.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889 REVISION A.
